# SDR AALA20120620015

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 54,621 hours, 7,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21G ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR SEAT 21G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
